Athens Wellness
Aceclofenac (50mg) + Paracetamol (125mg)
Acerock P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Acerock P Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
No common side effects listed.
Acerock P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dosage without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it could worsen symptoms. Please consult your child's doctor if you think a change in dosage may be needed.
Your child’s doctor will prescribe the correct dose based on their age, weight, and condition. Always follow the prescribed dosing schedule for optimal results and safe recovery.
Acerock P Syrup should be kept at room temperature in a dry place, away from direct heat or sunlight. Keep all medicines out of the reach of children to prevent accidental ingestion.
No. The correct dose of Acerock P Syrup is determined by a doctor based on your child's age and weight. This dosage may vary over time as the child grows older. Never administer any dose to anyone without consulting a doctor first. Follow the doctor’s instructions carefully for best results.
It may take several days to weeks, depending on the severity of the infection. Continue giving this medicine according to your doctor's instructions. You should notice a reduction in pain or fever. However, if your child continues to feel unwell after completing the entire prescribed course, seek immediate medical attention.
While generally well-tolerated by children, if you notice any intolerable symptoms like persistent vomiting, swelling of the body or face, decreased urine frequency, or a severe allergic reaction, seek medical attention immediately.
Acerock P Syrup may be harmful for patients who are allergic to any of its components (excipients) or other painkillers (NSAIDs). It should also be avoided in individuals with a history of stomach ulcers, active or recurrent ulcer/bleeding. Avoid using Acerock P Syrup in individuals with a history of heart failure, high blood pressure, or kidney or liver disease.